# SDR 0104499994

- Difficulty date: November 19, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- Aircraft time: 74,723 hours, 68,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H ck at ATL, a tee at sta 756 floor beam outboard end LHS was found cracked. Material 7075-t6511 Aluminum. Repaired per EA 99-185274.
